Thanks fossiem . I did have my thyroid checked last week and it is normal. I do get tired easily but I just push myself and know that it is the side effect of taking azathioprine and having AIH. My hair was my biggest concern. I did not want to loose all of it. I have noticed that my head has been itchy lately. Never had that before,View Thread
Yikes, I really meant to say that I started on azathioprine in June and started loosing my hair the first of September and now its the end of October. I was taking 75mg each day and then spoke with my doctor who said to alternate 50mg and 75 mg each day to see if that would help with the hair loss. It hasn't helped yet but it has only been 1 1/2 weeks.View Thread
I was diagnosed auto immune hepatitis last in May and put on Prednisone (awful) and then weaned onto azathioprine. My issue is, in September my hair started to fall out and still is. I am very worried and wonder if anyone else has had this problem. My hair is very thin now and I'm afraid that within the next month my scalp will be showing. Has anyone else had this problem? My doctor then put me on 50 mg and then had me alternate with 75mg. I was taking 75 everyday. juneg5View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.